# SDR MEX2002192

- Difficulty date: June 18, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF LOW ACCELERATION IN ENGINE NUMBER 2.  AIRCRAFT WAS SENT TO THE HANGER.  ENGINE NUMBER TWO WAS REPLACED IAW MM.  ACCELERATION TEST WAS PERFORMED IN BOTH ENGINES IAW MM.
